# SDR AALA202207010568

- Difficulty date: June 11, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737
- Aircraft serial: 30858
- Aircraft time: 59,493 hours, 25,114 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON HORIZONTAL STABILIZER SKIN. LENGTH = 1.034 IN. LOCATED AT STA 147.90 AND THE FRONT SPAR. REPAIRED EXTERNAL SKIN WITH DOUBLER PER SRM 55-10-01-2R.
